# SDR SWAA991289

- Difficulty date: August 3, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: 071SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 22358
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Clip
- Part number: 65C27314
- Condition: Cracked
- Location: Bs 727 & 767
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULE SPECIAL VISIT CHECK, FOUND 3 EA STRINGER CLIPS CRACKED, STRINGER 4R, BS 727A,727B, AND 767.  REMOVED AND REPLACED STRINGER CLIPS PER SRM.
